Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Dodge City, KS

May 8, 20084 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 8, 2008, 6:55 PM CDT for 4 counties in Kansas. It was in force for 50 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2008, 6:55 PM CDT (23:55 UTC)
Expired
May 8, 2008, 7:45 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Pawnee County, KS

The radar

The Dodge City radar (KDDC), 43 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 6:55 PM CDTHAIL 1.751 S Jetmore, KS
May 8, 7:00 PM CDTTSTM WND DMG1 E Jetmore, KS5 POWER POLES REPORTED SNAPPED
May 8, 7:02 PM CDTHAIL 1.751 Sw Hanston, KS
May 8, 7:03 PM CDTHAIL 2.5Hanston, KSTHE CALLER REPORTED HAIL FROM DIME TO PING PONG TO GOLF BALL TO A FEW TENNIS BALL SIZE.
May 8, 7:10 PM CDTHAIL 2.75Jetmore, KS
May 8, 7:13 PM CDTHAIL 2Hanston, KS
May 8, 7:15 PM CDTTSTM WND DMG5 E Jetmore, KS4 OR 5 POWER POLES SNAPPED
May 8, 7:20 PM CDTHAIL 1.751 W Hanston, KS
May 8, 7:25 PM CDTTSTM WND DMG1 S Kinsley, KSA BARN WAS BLOWN ACROSS HIGHWAY 183.
May 8, 7:30 PM CDTHAIL 2.58 N Jetmore, KSHAIL SIZE QUARTERS TO GOLFBALL TO TENNIS BALLS. TERRIBLE WINDS BROKE WIND SHIELD OF HIS PICKUP TRUCK. WATER FROM DRAWS OVER ROAD NORTH OF HIS HOUSE.
May 8, 7:37 PM CDTHAIL 1.755 N Kinsley, KS
May 8, 7:53 PM CDTHAIL 2.52 Nne Kinsley, KSWINDSHIELD OF VEHICLE WAS SPIDERWEBBED BY HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 2:12 PM CDTSevere Thunderstorm WatchSPC6 hr
May 8, 6:01 PM CDTTornado WatchSPC2 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 082356
SVRDDC
KSC047-057-083-145-090045-
/O.NEW.KDDC.SV.W.0069.080508T2355Z-080509T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
655 PM CDT THU MAY 8 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
  NORTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS.
  HODGEMAN COUNTY IN SOUTHWEST KANSAS.

* UNTIL 745 PM CDT

* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.    
  THIS   STORM WAS LOCATED NEAR JETMORE...MOVING SOUTHEAST AT 30 MPH. 
  GOLFBALL HAIL WAS REPORTED 1 MILE EAST OF JETMORE AT 653 PM.

* LOCATIONS IMPACTED INCLUDE...
  JETMORE...
  HANSTON...
  GRAY...
  SPEARVILLE...
  BELLEFONT...
  OFFERLE...
  KINSLEY...
  RURAL RESIDENCES OF HODGEMAN...NORTHEASTERN FORD...NORTHWESTERN
  EDWARDS AND SOUTHWESTERN PAWNEE COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3817 9957 3806 9920 3773 9966 3802 10012
      3825 9989
TIME...MOT...LOC 2355Z 300DEG 27KT 3809 9985

$$

01
1 follow-up statement
000 
WWUS53 KDDC 090027
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT THU MAY 8 2008

KSC047-057-083-145-090045-
/O.CON.KDDC.SV.W.0069.000000T0000Z-080509T0045Z/
PAWNEE KS-HODGEMAN KS-EDWARDS KS-FORD KS-
726 PM CDT THU MAY 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN FORD...NORTHWESTERN EDWARDS...HODGEMAN AND
SOUTHWESTERN PAWNEE COUNTIES...

AT 723 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9 MILES NORTH OF
OFFERLE...OR 8 MILES NORTHWEST OF KINSLEY...MOVING EAST AT 35 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. 
HAIL UP TO TWO INCHES IN DIAMETER WAS REPORTED IN HANSTON AT 713 PM. 

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3817 9957 3806 9920 3781 9965 3802 10012
      3825 9989
TIME...MOT...LOC 0026Z 291DEG 32KT 3801 9948

$$

01

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:24 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 8, 3:24 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
324 PM CDT THU MAY 8 2008

.DISCUSSION...

DAYS 1-2...

FORECAST CHALLENGES ARE CHANCES FOR SEVERE WEATHER THIS EVENING,
THEN STRONG WINDS AND CHANCES FOR THUNDERSTORMS ON SATURDAY.

A STRONG AND PROGRESSIVE SHORTWAVE TROUGH CURRENTLY MOVING
SOUTHEASTWARD FROM WYOMING AND UTAH WILL BE INTO WESTERN KANSAS THIS
EVENING THEN INTO WESTERN MISSOURI BY MORNING. A STRONG SUBTROPICAL
JET WAS MERGING WITH A NORTHERN BRANCH JET OVER SOUTHWEST KANSAS.
SURFACE CYCLOGENESIS IN RESPONSE WAS DEEPENING IN SOUTHEASTERN
COLORADO AND WILL DROP SOUTHEASTWARD ACROSS FAR SOUTHWEST KANSAS AND
INTO NORTHERN OKLAHOMA BY MORNING WITH A COLD FRONT. DEWPOINTS IN
THE MID 50S WILL SURGE IN FRONT OF THE SURFACE LOW INTO THE GARDEN
CITY AREA THIS EVENING WITH WARM FRONT AND TRAILING DRYLINE. GOOD
WARM ADVECTION AND POOLING OF MOISTURE WITH STRONG SHEAR ALOFT COULD
PRODUCE A FEW ROTATING SUPERCELLS AHEAD OF COLD FRONT NEAR THE
TRIPLE POINT IN THE LATE AFTERNOON AND EARLY EVENING WITH AN
ISOLATED TORNADO POSSIBLE. HOWEVER THE MAIN THREAT WILL BE LARGE
HAIL AND HIGH WINDS WITH STRONG FORCING WITH THE SHORTWAVE TROUGH
AND MAY EVOLVE INTO A SEVERE LINEAR MCS AS THE EVENING PROGRESSES.
THE STORMS SHOULD END WEST TO EAST AS THE COLD FRONT PASSES AND END
IN THE MEDICINE LODGE AREA BEFORE 12Z FRIDAY. MODEL OUTPUT OF OVER 2
INCHES IN THE NORTH LOOKS A BIT OVERDONE WITH A RAPIDLY MOVING
SYSTEM HOWEVER WITH SUCH A GOOD COLD POOL IT WILL BE A GOOD PRECIP
GENERATOR. WILL KEEP CURRENT HIGH POPS GOING TO COVER THIS
WIDESPREAD PRECIP EVENT. OVERNIGHT LOWS IN THE UPPER 40S WEST TO MID
50S FAR SOUTHEAST LOOKS GOOD.

ON FRIDAY LOOK FOR SHORTWAVE RIDGING WITH MOSTLY SUNNY SKIES AND A
FEW CIRRUS CLOUDS. WINDS WILL SHIFT FROM THE NORTHWEST TO THE
SOUTHEAST BY LATE AFTERNOON AT 10 TO 20 MPH. HIGHS SHOULD MAKE IT
INTO THE MID 70S NORTH TO NEAR 80 FAR SOUTH. FOR FRIDAY NIGHT WILL
KEEP A SMALL POP GOING FOR THE FAR WEST AND FAR NORTH WITH SOME
VORTICITY AHEAD OF NEXT UPPER LOW. LOWS IN LOOK TO BE ABOUT THE SAME
AS TONIGHT. FOR SATURDAY A STRONG AND DEEPER UPPER LOW MOVES INTO
THE DAKOTAS WITH A SHORTWAVE TROUGH STRETCHING SOUTH INTO WEST
TEXAS. AS THIS MOVES IN THE BY THE AFTERNOON ANOTHER COLD FRONT WILL
SURGE SOUTHWARD ACROSS SOUTHWEST KANSAS IN THE AFTERNOON WITH THE
BEST LAYER MOISTURE IN THE NORTH. WILL KEEP LOW POPS GOING IN THE
HAYS TO SAINT JOHN AREAS. WINDS WILL SHIFT TO THE NORTH TO NORTHWEST
WITH THE COLD FRONT AND INCREASE TO 25 TO 35MPH AND HIGHER GUSTS. WE
MAY NEED A WIND ADVISORY BY SATURDAY AFTERNOON.

DAYS 3-7...

SFC HIGH PRESSURE WILL BUILD INTO WESTERN KS SAT NIGHT BEHIND
A STRONG SHORTWAVE TROUGH. THE NEXT SHORTWAVE TROUGH WILL
APPROACH ON MONDAY. MOISTURE WILL BE LACKING WITH THIS SYSTEM,
BUT WARM TEMPS IN THE 80S ARE LIKELY. THIS TROUGH WILL HELP DRAG
A PACIFIC COLD FRONT THROUGH WESTERN KS BY MONDAY NIGHT. A FEW
SPRINKLES ARE POSSIBLE BEHIND THE FRONT AS THE TROUGH APPROACHES,
ESPECIALLY IN OUR NORTHERN COUNTIES.

DRY NORTHWEST FLOW WILL PERSIST FROM WEDNESDAY MAY 14 TO AT LEAST
SATURDAY MAY 17. TEMPS WILL BE NEAR NORMAL WITH NO PRECIP. IF
THE UPPER TROUGH IS FURTHER EAST THEN ABOVE CLIMO TEMPS WOULD OCCUR.

.AVIATION...

STRONG TO SEVERE THUNDERSTORMS WILL BE IN THE VICINITY OR OVER THE
TAF SITES BETWEEN 22 AND 03 UTC. CEILINGS AND VISBYS WILL BRIEFLY
COME DOWN AS THE STORMS PASS. A COLD FRONT WILL MOVE THROUGH GCK
AROUND 03 UTC AND DDC AROUND 04 UTC. WINDS WILL SHIFT TO THE NORTH
AND INCREASE TO 20 TO 30 KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  50  74  52  69 /  80  10  10  10
GCK  47  74  49  67 /  80  20  20  10
EHA  47  79  49  69 /  50  30  30  10
LBL  49  79  51  69 /  50  20  20  10
HYS  48  73  50  67 /  80  10  20  20
P28  54  75  55  72 /  60   0  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN06/24
Hazardous weather outlook, May 8, 4:59 AM CDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
459 AM CDT THU MAY 8 2008

KSZ030-031-043>046-061>066-074>081-084>090-091000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
459 AM CDT THU MAY 8 2008 /359 AM MDT THU MAY 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COMPACT BUT FORMIDABLE UPPER LEVEL DISTURBANCE WILL PROMOTE THE
DEVELOPMENT OF WIDESPREAD THUNDERSTORMS LATE THIS AFTERNOON
THROUGH THIS EVENING. STORMS ARE EXPECTED TO DEVELOP NEAR THE
COLORADO BORDER AFTER 3 PM CDT...THEN SPREAD EAST ACROSS MUCH OF
SOUTHWEST KANSAS THIS EVENING. ATMOSPHERIC INSTABILITY, STRONG
WIND SHEAR, AND VERY STRONG UPPER LEVEL FORCING WILL ALLOW STORMS
TO BECOME SEVERE AND PERSIST THROUGH THE NIGHT AS THEY ADVANCE
EASTWARD ACROSS SOUTHWEST AND CENTRAL KANSAS. THE INITIAL SEVERE
WEATHER THREAT LATE THIS AFTERNOON AND EARLY THIS EVENING WILL BE
LARGE DAMAGING HAIL TO THE SIZE OF GOLF BALLS. LATE IN THE
EVENING...DAMAGING WINDS WILL BECOME THE PRIMARY THREAT AS THE
STORMS EVOLVE INTO ONE OR MORE SEVERE LINE SEGMENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE NEAR
THE COLORADO BORDER LATE FRIDAY AFTERNOON. A DRY LOWER ATMOSPHERE
WILL SUPPORT STRONG WIND GUSTS NEAR THUNDERSTORMS. A COLD FRONT
WILL PUSH INTO KANSAS SATURDAY WITH ADDITIONAL THUNDERSTORM
DEVELOPMENT POSSIBLE...PARTICULARLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE NEEDED LATE THIS AFTERNOON THROUGH
EARLY EVENING WEST OF HIGHWAY 283. SPOTTERS WILL LIKELY BE NEEDED
LATER IN THE EVENING (MAINLY AFTER 8 PM CDT) ALONG AND EAST OF
HIGHWAY 283.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Local storm report, May 8, 5:44 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
544 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             8 S DIGHTON             38.37N 100.47W
05/08/2008  E0.75 INCH       LANE               KS   LAW ENFORCEMENT

&&

BURKE
Local storm report, May 8, 6:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
620 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             16 SE DIGHTON           38.32N 100.26W
05/08/2008  E1.50 INCH       LANE               KS   TRAINED SPOTTER

&&

BURKE
Local storm report, May 8, 6:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             11 WNW JETMORE          38.14N 100.08W
05/08/2008  E1.50 INCH       HODGEMAN           KS   TRAINED SPOTTER

&&

BURKE
Local storm report, May 8, 6:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
651 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 W JETMORE             38.08N 99.93W
05/08/2008  M1.75 INCH       HODGEMAN           KS   STORM CHASER

            GOLFBALL AND SLIGHTLY LARGER

&&

06
Special weather statement, May 8, 6:52 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
652 PM CDT THU MAY 8 2008

KSZ045-090030-
NESS-
652 PM CDT THU MAY 8 2008

...SIGNIFICANT WEATHER ADVISORY FOR NESS COUNTY...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
ALAMOTA TO 14 MILES NORTHWEST OF KALVESTA...MOVING SOUTHEAST AT 23
MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3860 9990 3826 9992 3826 10022 3866 10023
TIME...MOT...LOC 2352Z 306DEG 20KT 3850 10023 3821 10035

18
Local storm report, May 8, 6:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             1 E JETMORE             38.08N 99.87W
05/08/2008  E1.75 INCH       HODGEMAN           KS   PUBLIC

            THE CALLER ALSO REPORTED 50 TO 60 MPH WINDS.

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:06 AM CDTDense Fog AdvisoryDDCClark, Finney, Ford, Grant, Gray, Hamilton and 10 more114 min
May 8, 4:00 PM CDTSevere Thunderstorm WarningDDCScott75 min
May 8, 4:12 PM CDTTornado WarningDDCScott48 min
May 8, 5:00 PM CDTTornado WarningDDCFinney, Lane, Scott45 min
May 8, 5:33 PM CDTSevere Thunderstorm WarningDDCLane, Scott57 min
May 8, 5:41 PM CDTTornado WarningDDCFinney, Hodgeman, Lane, Ness34 min
May 8, 5:44 PM CDTTornado WarningDDCLane, Scott31 min
May 8, 6:11 PM CDTTornado WarningDDCFinney, Hodgeman, Lane, Ness49 min
May 8, 6:15 PM CDTSevere Thunderstorm WarningDDCLane45 min
May 8, 6:31 PM CDTSevere Thunderstorm WarningDDCFinney, Lane32 min
May 8, 6:52 PM CDTSpecial Weather StatementDDCNess38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.